# SDR ASAA1159641

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,311 hours, 5,447 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON NR 1 LEFT SIDE ENG START ATTEMP GOT NORMAL START INDICATIONS UNTIL FUEL LEVER RAISED TO IDLE.  FUEL FLOW MOMENTARILY WENT TO 1200 1100 PPH THEN DROPPED TO 550 PPH THEN DROPPED TO 0 ZERO.  DID NOT GET ANY EGT RISE NO LIGHT OFF.  QRC/QRH ACCOMPLISHED.  REPLACED NR 1 ENGINE IGNITER PLUG L &R.  REF AMM74 21 00 REPLACED R IGNITION EXCITER REF AMM 74 11 01.  PERFORMED IGNITER INSTALLATION TEST OPS CHECK NORMAL.
